# SDR NF2R201812210004

- Difficulty date: September 28, 2015
- Submitted: December 21, 2018
- Operation: General aviation
- Aircraft: N350JA
- Make and model: Lancar LC42550FG
- Aircraft serial: 421010
- Aircraft time: 505 hours
- Engine: Cont IO550N
- Engine time: 505 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 628488
- Condition: Galled
- Location: Engine
- Part time: 505 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INSPECT ALL VALVE LIFTERS
